MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 107" (272 CM) APPX 8.7 ML, TRANSFER SET W/DUAL CHECK VALVE, MICROCLAVE®, LUER LO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 107" (272 CM) APPX 8.7 ML, TRANSFER SET W/DUAL CHECK VALVE, MICROCLAVE®, LUER LO; STOPCOCK, I.V. SET
Catalog Number B33895
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
It was reported that, on an unknown date, a 107" (272 cm) appx 8.7 ml, transfer set w/dual check valve, microclave®, luer lock was found to have a failing valve during patient use.The report stated that the item had a valve failing during medication administration.The sample was available for investigation.There was no patient harm reported.
 
Additional Manufacturer Narrative
No b33895 product samples, videos or photographs were returned for investigation.The device history report (dhr) was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
107" (272 CM) APPX 8.7 ML, TRANSFER SET W/DUAL CHECK VALVE, MICROCLAVE®, LUER LO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20183417
Report Number9617594-2024-01277
Device Sequence Number15629370
Product Code FMG
UDI-Device Identifier00887709072640
UDI-Public(01)00887709072640(17)290601(10)14045738
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33895
Device Lot Number14045738
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown